Advertisement

Double-Integral Operators in the Ring \( \mathop R\limits^ \wedge \)

  • M. Z. Solomyak
Part of the Topics in Mathematical Physics book series (TOMP, volume 3)

Abstract

1. This article is devoted to a study of double-integral operators of the form
$$ \int\limits_A {\int\limits_M {f(\lambda ,\mu )F(d\mu )TE(d\lambda )} } $$
(1)

Keywords

Spectral Measure Essential Spectrum Singular Integral Operator Symmetric Operator Residue Class 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. Sh. Birman and M. Z. Solomyak, “Stieltjes double-integral operators,” Dokl. Akad. Nauk SSSR, Vol. 165, No. 6 (1965).Google Scholar
  2. 2.
    M. Sh. Birman and M. Z. Solomyak, “Stieltjes double-integral operators,” in: Topics in Mathematical Physics, Vol. 1, Consultants Bureau, New York (1967).Google Scholar
  3. 3.
    M. Sh. Birman and M. Z. Solomyak, “Stieltjes double-integral operators and the factor problem,” Dokl. Akad. Nauk SSSR, Vol. 171, No. 6 (1966).Google Scholar
  4. 4.
    M. Sh. Birman and M. Z. Solomyak, “Stieltjes double-integral operators. II,” in: Topics in Mathematical Physics, Vol. 2, Consultants Bureau, New York (1968).Google Scholar
  5. 5.
    S. G. Mikhlin, Multidimensional Singular Integrals and Integral Equations [in Russian], Fizmatgiz (1962).Google Scholar
  6. 6.
    M. S. Agranovich, “Elliptic singular integro-differential operators,” Uspekhi Matem. Nauk, Vol. 20, No. 5 (1965).Google Scholar
  7. 7.
    J. J. Cohn and L. Nirenberg, “An algebra of pseudo-differential operators,” Comm. Pure and Appl. Math., Vol. 18, No. 1 /2 (1965).Google Scholar
  8. 8.
    I. Ts. Gokhberg, “On the theory of multidimensional singular integral equations,” Dokl. Akad. Nauk SSSR, Vol. 133, No. 6 (1960).Google Scholar
  9. 9.
    I. Ts. Gokhberg, “Some problems in the theory of multidimensional singular integral equations,” Izvest. Moldayskogo Filiala Akad. Nauk SSSR, No. 10 (76) (1960).Google Scholar
  10. 10.
    R. T. Seeley, “The index of elliptic systems of singular integral operators,” J. Math. Anal. and Applications, Vol. 7, No. 2 (1963).Google Scholar
  11. 11.
    R. T. Seeley, “Integro-differential operators on vector bundles,” Trans. Am. Math. Soc., Vol. 117, No. 5 (1965).Google Scholar
  12. 12.
    N. Ya. Krupnik, “Multidimensional singular integral equations,” Uspekhi Matem. Nauk, Vol. 20, No. 6 (1965).Google Scholar
  13. 13.
    H. O. Cordes, “The algebra of singular integral operators in Rn,” J. Math. Mech., Vol. 14, No. 6 (1965).Google Scholar
  14. 14.
    M. Sh. Birman and M. Z. Solomyak, “On estimates of the singular numbers of integral operators. II,” Vestnik LGU, No. 13 (1967).Google Scholar
  15. 15.
    I. Ts. Gokhberg and M. G. Krein, Introduction to the Theory of Linear Nonself-Adjoint Operators [in Russian], Izd. Nauka, Moscow (1966).Google Scholar
  16. 16.
    I. M. Gel’fand and M. A. Naimark, “Normed rings with involution and their representations,” Izv. Akad. Nauk SSSR, Seriya Matem., 12 (1948).Google Scholar
  17. 17.
    P. S. Aleksandrov, Introduction to the General Theory of Sets and Functions [in Russian], Gostekhizdat (1948).Google Scholar

Copyright information

© Consultants Bureau, New York 1969

Authors and Affiliations

  • M. Z. Solomyak

There are no affiliations available

Personalised recommendations